Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 45, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 27, 2020, 1:55 PM EDT for Hendry County, Palm Beach County, Florida. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2020, 1:55 PM EDT (17:55 UTC)
- Expired
- May 27, 2020, 2:47 PM EDT
- In force
- 52 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hendry County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 119 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 5.9 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1436 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
253
WUUS52 KMFL 271755
SVRMFL
FLC051-099-271900-
/O.NEW.KMFL.SV.W.0045.200527T1755Z-200527T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
155 PM EDT Wed May 27 2020
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Eastern Hendry County in southern Florida...
Western Palm Beach County in southeastern Florida...
* Until 300 PM EDT.
* At 155 PM EDT, severe thunderstorms were located along a line
extending from near Clewiston to 8 miles southwest of Lake Harbor
to near Big Cypress Seminole Reservation, moving east at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Belle Glade, Clewiston, South Bay, Lake Harbor and Okeelanta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2672 8061 2633 8063 2633 8088 2632 8102
2659 8103 2677 8098 2677 8095 2678 8091
2680 8072
TIME...MOT...LOC 1755Z 275DEG 10KT 2678 8098 2660 8088 2630 8091
HAIL...<.75IN
WIND...60MPH
$$
Cohen3 follow-up statements
603
WWUS52 KMFL 271822
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
222 PM EDT Wed May 27 2020
FLC051-271832-
/O.CAN.KMFL.SV.W.0045.000000T0000Z-200527T1900Z/
Hendry FL-
222 PM EDT Wed May 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HENDRY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 2672 8061 2633 8063 2633 8088 2675 8089
2679 8086 2680 8072
TIME...MOT...LOC 1822Z 267DEG 21KT 2671 8071 2657 8071 2635 8076
$$
FLC099-271900-
/O.CON.KMFL.SV.W.0045.000000T0000Z-200527T1900Z/
Palm Beach FL-
222 PM EDT Wed May 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHWESTERN PALM BEACH COUNTY...
At 222 PM EDT, severe thunderstorms were located along a line
extending from near Belle Glade to Okeelanta to near Rotenberger
Wildlife Refuge, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Belle Glade, South Bay, Lake Harbor, Okeelanta and Holey Land
Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2672 8061 2633 8063 2633 8088 2675 8089
2679 8086 2680 8072
TIME...MOT...LOC 1822Z 267DEG 21KT 2671 8071 2657 8071 2635 8076
HAIL...<.75IN
WIND...60MPH
$$
Cohen751
WWUS52 KMFL 271838
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
238 PM EDT Wed May 27 2020
FLC099-271900-
/O.CON.KMFL.SV.W.0045.000000T0000Z-200527T1900Z/
Palm Beach FL-
238 PM EDT Wed May 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR WEST CENTRAL PALM BEACH COUNTY...
At 238 PM EDT, severe thunderstorms were located along a line
extending from Belle Glade to 6 miles east of Okeelanta to 7 miles
northeast of Holey Land Wildlife Refuge, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Belle Glade, South Bay, Okeelanta and Belle Glade Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2672 8061 2648 8062 2648 8076 2680 8077
2680 8072
TIME...MOT...LOC 1838Z 259DEG 18KT 2671 8066 2659 8061 2648 8063
HAIL...<.75IN
WIND...60MPH
$$
Cohen432
WWUS52 KMFL 271847
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
247 PM EDT Wed May 27 2020
FLC099-271855-
/O.CAN.KMFL.SV.W.0045.000000T0000Z-200527T1900Z/
Palm Beach FL-
247 PM EDT Wed May 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PALM BEACH COUNTY
IS CANCELLED...
The storms which prompted the warning have weakened just below
severe limits, and have mostly exited the warned area. Therefore,
the warning has been cancelled. Strong wind gusts remain possible,
and a Significant Advisory is in effect in central and eastern Palm
Beach County. It is possible that additional warnings could become
required within the next hour or two.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.
LAT...LON 2672 8061 2648 8062 2648 8076 2680 8077
2680 8072
TIME...MOT...LOC 1843Z 275DEG 10KT 2671 8064 2659 8059 2648 8061
$$
CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:28 PM EDT, 27 minutes earlier.
Area forecast discussion, May 27, 1:28 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Miami FL
128 PM EDT Wed May 27 2020
.Aviation...
Scattered SHRA and isolated TS developing across the interior are
pushing eastward this afternoon. This activity is expected to
continue through 00Z this evening. MVFR to IFR CIGs/VIS can be
expected during the stronger activity, along with sporadic gusty
winds. TEMPO groups have been added for FLL/FXE/MIA/OPF/TMB for
IFR conditions due to storms as the line approaches. May need
additional TEMPO groups/AMDs as the afternoon progresses. VFR
conditions return overnight with rain chances increasing tomorrow
afternoon. Patchy fog possible early Thursday morning.
&&
.Prev Discussion... /issued 1112 AM EDT Wed May 27 2020/
Prev Discussion... /issued 1024 AM EDT Wed May 27 2020/
Update...
The area of low pressure dumping over a foot of rain over
portions of the east coast the past few days is now Tropical Storm
Bertha, which has just made landfall along the South Carolina
coast with maximum sustained winds of 50 mph. A series of weak
upper-level impulses look to slide over South Florida today
whereas the ridge of high pressure refuses to build in across the
area. Consequently, wind flow (and the steering flow) will
continue to have a slight southwesterly component. What does this
mean? Well, any showers and/or storms that do develop across the
interior of South Florida today will push eastward towards the
east coast metro areas yet again.
From MFL's 27/12Z sounding, some drying is evident, though PW's
are still well above normal for this time of year. The sounding
measured 1.59 inches this morning, which is about 2.5 standard
deviations above normal, or in the 99.5 percentile. 500 mb
temperatures are also slightly cooler today, at about -7 to -8
degrees C. This will once again allow for some steepening of mid-
level lapse rates to occur by this afternoon. The plethora of
moisture across South Florida should once again be readily
available for convection to tap in to today, especially with the
combined effects of the sea breezes and upper-level impulses.
Currently, meso-models are suggesting that Palm Beach and Broward
counties will be the focus of activity for this afternoon into the
evening hours, however some southward trends in guidance are
evident and Miami-Dade County will have to be watched closely,
especially since standing water and flooded roadways are still
evident this morning with a Flood Advisory in place.
Unfortunately, if the east coast metro areas were to see more
rainfall today, it will not take long for flooding to spike up
once again, especially since the last three days, Broward County
has seen 6 to 10 inches of rain, Palm Beach COunty has seen 5 to 9
inches of rain, and Miami-Dade has seen 8 to 15 inches of rain.
One hour FFG is about 1 to 2 inches across portions of metro
Miami-Dade with 2 to 4 inches for Broward and Palm Beach
counties.
With the rainfall accumulations seen the past 72 hours, in
Layman'sterms, the east coast of Florida is deluged. Therefore,
wouldn't be surprised if additional flood advisories or warnings
are needed this afternoon and evening given the projected rainfall
and sensitivity of these areas to additional rainfall.
Lastly, given sufficient precipitation loading and DCAPE over 1000
J/kg, a few stronger wind gusts are possible today in any taller
thunderstorm cores, and perhaps even strong showers. The cooler
temperatures aloft suggest that lightning activity may be a little
more widespread today as well.
The HWO has been updated accordingly.
Hydrology...
Deep tropical moisture continues to be in place across South
Florida. As a result, several rounds of showers and thunderstorms
capable of producing torrential rainfall across the outlook area
through at least tonight can be expected, especially for the metro
areas of Palm Beach, Broward, and Miami-Dade counties.
Instantaneous rainfall rates, on average, look to be around 2 to
4 inches per hour, with locally higher amounts possible,
especially over locations that receive multiple rounds of showers
and thunderstorms. Another round of showers and thunderstorms,
with heavy rainfall, will be possible later this afternoon and
evening along the east coast due to southwesterly flow.
Interests across South Florida are strongly encouraged to monitor
the latest information from the National Weather Service in Miami
to prepare for the potential of heavy rain and flooding.
Prev Discussion... /issued 319 AM EDT Wed May 27 2020/
Discussion...
Short Term (Through Thursday):
Some fog will be possible this morning and again tonight given
the saturated soils and light winds. A more typical summer-like
pattern is expected today and tomorrow with both seabreezes
expected to develop during the afternoon. Southerly to slightly
southwesterly winds today will allow the focus for afternoon
showers and thunderstorms to be mostly over the interior and Lake
Region, however a few storms will still be possible along the East
Coast with the greatest chance for Palm Beach/Broward. Given
saturated soils, the metro areas will remain sensitive to
additional heavy rainfall. Tomorrow, the flow becomes slightly
more easterly, putting the focus for afternoon showers and
thunderstorms more over the interior and Lake Region. High
temperatures will be warm both days, ranging from the upper 80s to
low 90s.
Long Term (Thursday Night - Tuesday):
Models depict a mid-UL trough/low complex gradually weakening while
migrating towards the eastern seaboard for the beginning of the
weekend. Meanwhile, sfc ridging extends into the southern half of
the Florida peninsula from the western Atlantic, resulting in a
prevailing easterly flow across the area. This synoptic scenario
will result in a summer-type weather pattern with showers and
thunderstorm activity developing near the east coast in the early
afternoon hours, then shifting to interior areas and the west coast
through early evening hours as sea breezes push inland.
By early next week, model solutions for the long term suggest the
formation of an upper level low over the northwest Atlantic waters,
which seems to weaken the aforementioned ridge and allow for a back
door frontal boundary to reach South Florida. Winds turn more NE and
become moderate to gusty at times as pressure gradients between the
front and a low developing over the west Caribbean Sea become
tighter.
Expect chances of rain to remain mainly in the scattered range early
next week, with best chances over the interior and west coast metro
areas. Temperatures will continue generally warm, with afternoon
highs in the upper 80s to low 90s.
Marine...
Other than occasional showers and thunderstorms, generally benign
marine conditions are expected through the weekend. The gradient
tightens some next week as a system begins to approach the area.
Beach Forecast...
A moderate risk of rip currents is forecast for the East Coast
today.
&&
.Preliminary Point Temps/PoPs...
West Palm Beach 91 75 87 74 / 60 60 40 20
Fort Lauderdale 90 77 86 77 / 50 50 30 20
Miami 91 77 87 76 / 60 60 30 20
Naples 89 75 89 73 / 30 20 40 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 10 PM EDT this evening for FLZ068-072>074-168-
172>174.
AM...None.
GM...None.
&&
Updates/Hydrology/Aviation...03/Fell
Short Term/Marine/Beach...32/MM
Long Term...17/ARHazardous weather outlook, May 27, 11:23 AM EDT, 2 hours 32 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1123 AM EDT Wed May 27 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 280330- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1123 AM EDT Wed May 27 2020 ...Flood Watch In Effect for the Metro East Coast... ...Thunderstorms Possible This Afternoon... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Flooding: Due to already saturated soils, flooding will be possible along the east coast metro today. Torrential rainfall will be possible in the heaviest showers and thunderstorms, which could lead to flooding of poor drainage areas, small streams, creeks, and canals. A Flood Watch is in effect for metro Palm Beach, Broward, and Miami-Dade counties through 10 PM tonight. Thunderstorms: Thunderstorms will be possible today over the interior, Lake Region, and portions of the East Coast. Lightning, gusty winds, and locally heavy rainfall are possible. Wind: The stronger showers and storms may produce wind gusts over 45 mph. Waterspouts: Some waterspouts will be possible across the Atlantic waters and Lake Okeechobee. Rip currents: Moderate Risk for rip currents along all east coast beaches today. Visibility: Some fog will be possible across the interior overnight tonight. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Thunderstorms will be possible each afternoon with lightning, gusty winds, and locally heavy rainfall possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. FELL
In the hours before
Special weather statement, May 27, 12:35 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Miami FL
1235 PM EDT Wed May 27 2020
FLZ067-068-168-271715-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1235 PM EDT Wed May 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 115 PM EDT...
* At 1234 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near The Acreage, or 9 miles north
of Wellington, moving northeast at 10 mph. Other thunderstorms are
developing elsewhere across the Advisory area.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Juno
Beach, North Palm Beach, Lake Park, North County Airport, Juno
Ridge, The Acreage and FAU North Campus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2675 8034 2683 8038 2687 8030 2694 8005
2679 8001
TIME...MOT...LOC 1634Z 228DEG 7KT 2680 8029
CohenSpecial weather statement, May 27, 12:52 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Miami FL
1252 PM EDT Wed May 27 2020
FLZ063-066-070-271745-
Hendry FL-Inland Collier County FL-Glades FL-
1252 PM EDT Wed May 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER...HENDRY
AND SOUTH CENTRAL GLADES COUNTIES UNTIL 145 PM EDT...
* At 1252 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Ortona to
near Hendry Correctional. Movement was east at 15 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Clewiston, Moore Haven, Montura, Hendry Correctional, Devils
Garden, Ortona, Port La Belle, Harlem and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2684 8092 2675 8088 2645 8088 2633 8090
2626 8109 2628 8127 2646 8136 2681 8139
2693 8107
TIME...MOT...LOC 1652Z 272DEG 15KT 2680 8132 2637 8126
CohenSpecial weather statement, May 27, 1:15 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Miami FL
115 PM EDT Wed May 27 2020
FLZ071>073-271800-
Inland Broward County FL-Metro Broward County FL-Inland Miami-
Dade County FL-
115 PM EDT Wed May 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 200 PM EDT...
* At 115 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 9 miles
southeast of Miccosukee Service Plaza to 6 miles west of
Intersection Krome And U.S. 27 to near Miccosukee Resort. Movement
was northeast at 15 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Pembroke Pines, Miramar, Davie, The Redland, Weston, Richmond West,
Country Walk, Kendale Lakes, West Kendall, Intersection Krome And
Kendall Drive, Miccosukee Resort, Intersection I-75 And U.S. 27,
Mile Marker 30 On Alligator Alley, Intersection Alligator Alley And
Miami Canal, The Crossings, Tamiami, Intersection Krome And U.S.
27, East Toll Gate On Alligator Alley, The Hammocks and Kendall
West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2596 8034 2593 8038 2590 8039 2567 8039
2560 8041 2556 8071 2587 8087 2608 8084
2617 8071 2616 8040 2596 8031
TIME...MOT...LOC 1715Z 218DEG 13KT 2606 8075 2596 8054 2578 8055
CohenSpecial weather statement, May 27, 1:25 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Miami FL
125 PM EDT Wed May 27 2020
FLZ071>074-173-271830-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
125 PM EDT Wed May 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND CENTRAL
BROWARD COUNTIES UNTIL 230 PM EDT...
* At 125 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Intersection Alligator Alley And Miami Canal to near Intersection
Krome And U.S. 27 to near Intersection Krome And Kendall Drive.
Movement was northeast at 20 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
Miramar, Coral Springs, Pompano Beach, Davie, Plantation, Sunrise,
Tamarac, Margate, Coral Gables, South Miami, Miami Gardens,
Kendall, Lauderhill, Weston and North Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2626 8072 2631 8017 2563 8025 2561 8043
2588 8043 2599 8036 2613 8041 2614 8069
2610 8080
TIME...MOT...LOC 1725Z 218DEG 18KT 2609 8059 2600 8047 2562 8053
CohenSpecial weather statement, May 27, 1:29 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Miami FL
129 PM EDT Wed May 27 2020
FLZ063-271830-
Glades FL-
129 PM EDT Wed May 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR GLADES COUNTY UNTIL 230 PM EDT...
* At 129 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Venus to near Ortona. Movement was northeast at 35 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Lakeport, Palmdale, Buckhead Ridge, Brighton Seminole Reservation
and Indian Prairie Canal Mouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2714 8087 2720 8083 2715 8081 2691 8107
2681 8135 2703 8151 2703 8127 2712 8127
2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 1729Z 235DEG 29KT 2705 8142 2683 8121
CohenSpecial weather statement, May 27, 1:48 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Miami FL
148 PM EDT Wed May 27 2020
FLZ063-066-067-071-271845-
Inland Broward County FL-Hendry FL-Inland Palm Beach County FL-
Glades FL-
148 PM EDT Wed May 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENDRY...NORTHERN
BROWARD...SOUTHWESTERN PALM BEACH AND SOUTHEASTERN GLADES COUNTIES
UNTIL 245 PM EDT...
* At 148 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Moore Haven to 8 miles south of Clewiston to near Big Cypress
Seminole Reservation. Movement was east at 25 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Belle Glade, Clewiston, South Bay, Montura, Lake Harbor, Okeelanta,
Holey Land Wildlife Refuge, Big Cypress Seminole Reservation,
Rotenberger Wildlife Refuge, Belle Glade Camp and Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2627 8100 2643 8110 2681 8110 2686 8089
2679 8082 2683 8078 2673 8049 2628 8032
TIME...MOT...LOC 1748Z 262DEG 20KT 2680 8105 2663 8093 2635 8091
CohenThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:07 PM EDT | Special Marine Warning | MFL | 68 min | |
| May 26, 8:11 PM EDT | Special Weather Statement | MFL | Miami-Dade | 64 min |
| May 26, 8:27 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 18 min |
| May 26, 9:08 PM EDT | Areal Flood Warning | MFL | Broward, Miami-Dade | 3 hr |
| May 26, 9:09 PM EDT | Special Weather Statement | MFL | Miami-Dade | 51 min |
| May 27, 9:17 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 6 hr |
| May 27, 11:04 AM EDT | Flood Watch | MFL | Broward, Miami-Dade, Palm Beach | 15 hr |
| May 27, 12:26 PM EDT | Special Weather Statement | MFL | Miami-Dade | 49 min |
| May 27, 12:35 PM EDT | Special Weather Statement | MFL | Palm Beach | 40 min |
| May 27, 12:52 PM EDT | Special Weather Statement | MFL | Hendry | 53 min |
| May 27, 1:09 PM EDT | Special Marine Warning | MFL | 2 hr | |
| May 27, 1:15 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| May 27, 1:25 PM EDT | Special Weather Statement | MFL | Broward | 65 min |
| May 27, 1:29 PM EDT | Special Weather Statement | MFL | Glades | 61 min |
| May 27, 1:41 PM EDT | Special Marine Warning | MFL | 2 hr | |
| May 27, 1:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 57 min |
| May 27, 2:20 PM EDT | Special Weather Statement | MFL | Broward | 55 min |
| May 27, 2:43 PM EDT | Special Marine Warning | MFL | 2 hr | |
| May 27, 2:45 PM EDT | Special Weather Statement | MFL | Palm Beach | 60 min |
| May 27, 3:10 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 52 min |
| May 27, 3:30 PM EDT | Special Weather Statement | MFL | Glades | 60 min |
| May 27, 3:31 PM EDT | Special Marine Warning | MFL | 119 min | |
| May 27, 4:42 PM EDT | Special Marine Warning | MFL | 33 min | |
| May 27, 4:52 PM EDT | Special Marine Warning | MFL | 113 min | |
| May 27, 5:24 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| May 27, 5:36 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| May 27, 5:47 PM EDT | Special Marine Warning | MFL | 118 min | |
| May 27, 6:16 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 18 hr |
| May 27, 6:30 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 5 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.